MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC ACCURIAN; GENERATOR, LESION, RADIOFREQUENCY

MEDTRONIC SOFAMOR DANEK USA, INC ACCURIAN; GENERATOR, LESION, RADIOFREQUENCY
Model Number AG1000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 08/15/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative (rep) via the healthcare professional (hcp) regarding a radio frequency ablation (rfa) system.The rep is in the middle of a case and they are getting code f07.The grounding pad is securely in the left flank and has good contact.The rep confirmed that they followed proper troubleshooting guidance and rebooted the system prior to calling technical services.They only get the f07 code when they activate motor or sensory testing.The rep confirmed that every probe is connected and within temperature.Technical services reviewed retrieving a second grounding pad to see if that resolves the code.The managing physician indicated that it did not resolve the code.The hcp¿s major complaint is that there is no way of knowing the system is going to fall until they are in the middle of the case and that is a risk to the patient.Technical services transferred the rep to have the system replaced.The caller confirmed that the patient is getting taken out of the operating room (or) and they plan to reschedule the procedure.The symptoms reported were patient discomfort.The rma number is (b)(4).No further complications were reported/are anticipated.
 
Additional Manufacturer Narrative
Analysis found no device problem.If information is provided in the future, a supplemental report will be issued.

Brand Name
ACCURIAN
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key9047725
Report Number1030489-2019-01022
Device Sequence Number14082511
Product Code GXD
UDI-Device Identifier00763000140809
UDI-Public00763000140809
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K181864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAG1000
Device Catalogue NumberAG1000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer01/16/2020
Initial Report FDA Received Date09/13/2019
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;